# SDR SCNA95279

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 65178494061
- Condition: Leaking
- Location: Nr 2 Hyd Pump
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE B-SYSTEM HYDRAULIC PUMP LIGHTS AND PRESSURE BEGAN TO FLUCTUATE WHILE LEVEL AT FL 310.  LIGHT ILLUMINATED STEADILY WHEN B-SYSTEM HYDRAULIC QUANTITY REACHED 0.  FOUND FITTING ON HYDRAULIC RETURN LINE ON NR 2 B-PUMP LEAKING.  REPLACED RETURNED LINE, SERVICED HYDRAULIC SYSTEM AND THE LINE LEAK CHECKED GOOD.
